# SDR V0XR201308120196

- Difficulty date: August 7, 2013
- Submitted: August 12, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 21,187 hours, 14,282 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72481
- Condition: Faded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR OPEN ARROW, (ON DOOR STEP) WAS WORN & FADED.  R & R ARROW PLACARD IAW AMM 20-60-04.
